Hybrid logics of separation axioms. - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Logic, Language and Information Year : 2009

Hybrid logics of separation axioms.


We study hybrid logics in topological semantics. We prove that hybrid logics of separation axioms are complete with respect to certain classes of finite topological models. This characterisation allows us to obtain several further results. We prove that aforementioned logics are decidable and PSPACE-complete, the logics of T1 and T2 coincide, the logic of T1 is complete with respect to two concrete structures: the Cantor space and the rational numbers.

Dates and versions

inria-00424685 , version 1 (16-10-2009)



Dmitry Sustretov. Hybrid logics of separation axioms.. Journal of Logic, Language and Information, 2009, 18 (4), pp.541-558. ⟨10.1007/s10849-009-9091-z⟩. ⟨inria-00424685⟩
39 View
0 Download



Gmail Facebook Twitter LinkedIn More